Benzo withdrawal, anxiety, panic attacks - SoberRecovery : Alcoholism Drug Addiction Help and Information
Go Back   SoberRecovery : Alcoholism Drug Addiction Help and Information >
Register Blogs FAQ Members List Calendar Arcade Mark Forums Read





Reply
LinkBack Thread Tools
Old 03-16-2017, 10:59 AM   #1 (permalink)
Member
 
DieHard27's Avatar
 

Join Date: Aug 2008
Posts: 17

Benzo withdrawal, anxiety, panic attacks


Is there anyone here who is having trouble with benzos? I was put on these meds 3 decades age for anxiety and panic. I have been through 2 horrendous withdrawals due to tolerance. I am now trying to come off valium and it is a nightmare.

I also have a severe cardiac phobia. It feels like I am always dying of a heart attack and these drugs are making it so much worse now. Is there anyone here going through what I am going through and would like to talk. I sure could use the support.

Thanks--
DieHard27 is offline   Reply With Quote
Old 03-17-2017, 05:27 AM   #2 (permalink)
Forum Leader
 
Astro's Avatar
 

Join Date: Nov 2006
Location: Scottsdale, AZ, one big happy dysfunctional family!
Posts: 18,638
I'm glad you're reaching out for support, I don't have any experience with this but hopefully you'll get some responses today. Have you talked to your prescriber about your symptoms?
__________________
"Life is not a journey to the grave with the intention of arriving safely in a pretty, and well preserved body, but rather to skid in broadside, thoroughly used up, totally worn out, and loudly proclaiming---*WOW-What a ride*!"
Astro is offline   Reply With Quote
Old 03-17-2017, 06:13 AM   #3 (permalink)
Member
 
DieHard27's Avatar
 

Join Date: Aug 2008
Posts: 17
Quote:
Originally Posted by Astro View Post
I'm glad you're reaching out for support, I don't have any experience with this but hopefully you'll get some responses today. Have you talked to your prescriber about your symptoms?
Thanks for your response Astro. Yes, I see both a MD and have been seeing a psychologist regularly for many years and other doctors. They know my history very well.
DieHard27 is offline   Reply With Quote
The Following User Says Thank You to DieHard27 For This Useful Post:
Astro (03-18-2017)
Old 05-05-2017, 06:46 PM   #4 (permalink)
Member
 

Join Date: Jul 2012
Location: meriden
Posts: 16
are you just coming off it of or are you doing it right with lowering the dosage, thats a biggie

everytime i came off a med, zoloft, welbutrin, prozac, cymbalta, i did it the dummy way because "I WAS DONE WITH MEDS" and for a week i paid the price every time

will say never went off valuim though, but i cant imagine its much diffrent, it sucks, but and I AM NOT A DOCTOR, but if your constantly having to get off due to increase of your meds, and tolerance, you should look into its called a buccal swab test, its a swab that gives you a reading of what meds work best with your chemiesty, i was close to 300mg with zoloft and even then it wasnt doing anything and now im on 60 of cymbalta and i notice the difference

it can be costly, i would make sure if you do check it out, to get pricing and see if insurance may cover it, its new thing, i mean for me it really only told me i metabolize zoloft faster then the other meds thats why i was at such a high dosage

hope that helped
grimm10 is offline   Reply With Quote
Reply

Tags
anxiety , cardiac , panic , valium , withdrawal


Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Thread Tools


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 08:29 AM.